Bruce Reznick
Bruce Reznick
Professor of Mathematics, University of Illinois
Verified email at math.uiuc.edu
Title
Cited by
Cited by
Year
Some concrete aspects of Hilbert's 17th problem
B Reznick
Contemporary mathematics 253, 251-272, 2000
5072000
Sums of squares of real polynomials
MD Choi, TY Lam, B Reznick
Proceedings of Symposia in Pure mathematics 58, 103-126, 1995
3981995
Sum of even powers of real linear forms
BA Reznick
American Mathematical Soc., 1992
2491992
A new bound for Pólya's theorem with applications to polynomials positive on polyhedra
V Powers, B Reznick
Journal of pure and applied algebra 164 (1-2), 221-229, 2001
2022001
Extremal PSD forms with few terms
B Reznick
Duke mathematical journal 45 (2), 363-374, 1978
1591978
Uniform denominators in Hilbert's seventeenth problem
B Reznick
Mathematische Zeitschrift 220 (1), 75-97, 1995
1341995
Polynomials that are positive on an interval
V Powers, B Reznick
Transactions of the American Mathematical Society 352 (10), 4677-4692, 2000
1002000
The Pythagoras number of some affine algebras and local algebras
MD Choi, ZD Dai, TY Lam, B Reznick
J. reine angew. Math 336, 45-82, 1982
931982
Real zeros of positive semidefinite forms. I
MD Choi, TY Lam, B Reznick
Mathematische Zeitschrift 171 (1), 1-26, 1980
861980
Some binary partition functions
B Reznick
Analytic number theory, 451-477, 1990
831990
Even symmetric sextics
MD Choi, TY Lam, B Reznick
Mathematische Zeitschrift 195 (4), 559-580, 1987
761987
Eigensharp graphs: decomposition into complete bipartite subgraphs
T Kratzke, B Reznick, D West
Transactions of the American mathematical society 308 (2), 637-653, 1988
511988
On Hilbert's construction of positive polynomials
B Reznick
arXiv preprint arXiv:0707.2156, 2007
502007
Forms derived from the arithmetic-geometric inequality
B Reznick
Mathematische Annalen 283 (3), 431-464, 1989
501989
Lattice point simplices
B Reznick
Discrete Mathematics 60, 219-242, 1986
421986
Regularity properties of the Stern enumeration of the rationals
B Reznick
arXiv preprint math/0610601, 2006
392006
An inequality for products of polynomials
B Reznick
Proceedings of the American Mathematical Society 117 (4), 1063-1073, 1993
371993
Problems from the cottonwood room
M Beck, B Chen, L Fukshansky, C Haase, A Knutson, B Reznick, ...
352005
Some constructions of spherical 5-designs
B Reznick
Linear algebra and its applications 226, 163-196, 1995
351995
Notes towards a constructive proof of Hilbert’s theorem on ternary quartics
V Powers, B Reznick
Quadratic Forms and Their Applications (Dublin, 1999), Contemp. Math 272 …, 1999
341999
The system can't perform the operation now. Try again later.
Articles 1–20